Skip to content

Compral Headache Tablets 100

Save 21%
Original price R 86.24
Current price R 67.95

What does Compral Headache 100 Tablets Contain:

Each Tablet Contains:

  • Paracetamol 100 mg
  • Asprin 400 mg
  • Anhydrous caffeine 30 mg
  • Sugar-free

What Compral Headache 24 Tablets are used for:

  • Pain
  • Fever
  • Inflammation

How to use Compral Headache 24 Tablets:

DO NOT EXCEED THE RECOMMENDED DOSE

Adults: one to two tablets, 4 hourly

Children ( 6 to 12 years of age): 1/2 to one tablet, 4 hourly

Children ( under the age of 6): as prescribed by a physician

No more than 4 does in 24 hour period. 

Warning: Do not use continuously for more than 10 days without consulting your doctor. Excessive and prolonged use of this medicine may be dangerous. 

Pack size:
24 Tablets

Quantity in pack:
24